On the Cauchy problem for a generalized Camassa-Holm equation

Octavian Mustafa

Research output: Contribution to journalArticlepeer-review

27 Citations (SciVal)

Abstract

The local well-posedness of a generalized Camassa-Holm equation is established by means of Kato's theory for quasilinear evolution equations and two types of results for the blow-up of solutions with smooth initial data are given.
Original languageEnglish
Pages (from-to)1382-1399
JournalNonlinear Analysis: Theory, Methods & Applications
Volume64
Issue number6
DOIs
Publication statusPublished - 2006

Subject classification (UKÄ)

  • Mathematics

Keywords

  • blow-up
  • nonlinear dispersive equation
  • local well-posedness

Fingerprint

Dive into the research topics of 'On the Cauchy problem for a generalized Camassa-Holm equation'. Together they form a unique fingerprint.

Cite this